VISANNE - new long-term treatment for...

VISANNE - new long-term treatment for endometriosis ??

Posted in the Endometriosis Forum

First Prev
of 27
Next Last
Cas

Kissimmee, FL

#1 Feb 16, 2009
Somebody read or heard about this new treatment ?

http://www.biovalley.ch/content.cfm...

VISANNE - adresses this need with an endometriosis-specific therapy that has the same efficacy as the current therapeutic standard but with significantly less side effects, thus allowing for long-term treatment”, said Smits.

More
CLH

Moritzburg, Germany

#2 Dec 31, 2010
I've been on Visanne for about 3 months. It is working very well on the bloating and pelvic pain, but OMG at the headaches and nausea. Gonna hang with it a little longer in hopes the side effects will go away.

p.s. every hormone I've ever taken has done me this way - may not be the same for those who can take hormones.
adriabold

Bangalore, India

#3 May 17, 2011
CLH wrote:
I've been on Visanne for about 3 months. It is working very well on the bloating and pelvic pain, but OMG at the headaches and nausea. Gonna hang with it a little longer in hopes the side effects will go away.
p.s. every hormone I've ever taken has done me this way - may not be the same for those who can take hormones.
The pain can occur at any time of the month, and not just during a woman’s monthly periods; which however, can be quite excruciating. Inflammation in the pelvic cavity can cause pain; equally ovulation can be painful.
Read more:http://www.womenhealthzon e.com/womens-health/endometrio sis/treatments-for-endometrios is/
MSS

Medellín, Colombia

#4 Oct 22, 2011
CLH wrote:
I've been on Visanne for about 3 months. It is working very well on the bloating and pelvic pain, but OMG at the headaches and nausea. Gonna hang with it a little longer in hopes the side effects will go away.
p.s. every hormone I've ever taken has done me this way - may not be the same for those who can take hormones.
Hi CLH,
Will soon start Visanne myself. I have never tried any hormones. Wondering if you decided to stay with Visanne a little longer and if so, if the side effects had improved any. Hope so. Little nervous myself.
dori

Buzau, Romania

#5 Dec 28, 2011
stie cineva cat costa ocutie visanne?
mau

Aarau, Switzerland

#6 Jan 4, 2012
i have been on visanne for almost 3 months now, i am fine so far but i´ve had a lap done just before i´ve started it so i can´t tell if it is the visanne or the lap. i have no side effects so far (very little headache the first 3 days)
Melissa

Pembroke, Canada

#7 Jan 7, 2012
For those of you taking this medication and still following this post: Do any of you also suffer from migraines? And will this make it worse? I am likely starting Visanne at some point next week and am looking for some people who are currently on this treatment.

Thanks,
Melissa
mau wrote:
i have been on visanne for almost 3 months now, i am fine so far but i´ve had a lap done just before i´ve started it so i can´t tell if it is the visanne or the lap. i have no side effects so far (very little headache the first 3 days)
tinka

Slovenia

#8 Jan 12, 2012
hello everione...I'd tried with visanne buth i got hard diarrhea for 5 days so i stopped. I also had a lot of panic attacs...do anyone have some experience with visanne?
Alana

London, Canada

#10 May 4, 2012
It has been interesting to read the posts. I was given the prescription for Visanne earlier this week but have been very reluctant to start taking them. I have had endo for several years and have managed pain with various medications. However, as I have now entered the peri menopause stage of life, I am having problems with extremely heavy periods for 4-6 days. My gyno has said that Visanne will solve this problem. My concern, at what cost?

Any other success stories?
Katrina

Nepean, Canada

#11 Jun 17, 2012
I have been on Visanne for approx 5-6 months...its amazing! I am having terrible night sweats though...may be a side effect, but not a big deal.
Natasha

Chelyabinsk, Russia

#12 Jun 21, 2012
I've been on visanne for 6 months. Had endo 4 stage. 2 laparascopies. The last one was 1.5 months ago, it was to control the treatment. And they didn't see any endo at all!! Now it's been 2 weeks since i'm off. Waiting for my period to start and looking forward to become pregnant soon.
cait

Frankford, Canada

#13 Oct 23, 2012
CLH wrote:
I've been on Visanne for about 3 months. It is working very well on the bloating and pelvic pain, but OMG at the headaches and nausea. Gonna hang with it a little longer in hopes the side effects will go away.
p.s. every hormone I've ever taken has done me this way - may not be the same for those who can take hormones.
i have been taking visanne for 4 months and have also veen getting bad headaches and bad heartburn..two things i have never had problems with before. Its helped with the pain but i cant live with these side affects.. feels like i cant win have tried so many things :-(
Gina

Peterborough, Canada

#14 Nov 19, 2012
Have been on Visanne for about a month now.....I have gained about 15 lbs.......tired all the time.....they increased my premarin as well..so not sure if it that or the visanne.....pain is getting less and less though
Barbi

Montréal, Canada

#15 Nov 28, 2012
I have taken visanne for 14 days all I can say is its worth it i have never been able to function well with my daily pain it was unbearable before this drug my only problem is I get a dry mouth and I'm tired because I move so much more I used to pass so much during my period I had to get poise pads I haven't bleed much every woman suffering should try this drug I love it! I can do s much I'm not bed ridden from pain I feel brand new again it's worth a try I'm so grateful for this pill it's my new best friend I take it at 12 pm every day you have food in your system I found taking it in the morning made me want to throw up hope this helps!!
Karen

Canada

#16 Dec 4, 2012
Katrina wrote:
I have been on Visanne for approx 5-6 months...its amazing! I am having terrible night sweats though...may be a side effect, but not a big deal.
I've been on it for 5 weeks now... The night sweats started 2 weeks in... Do they go away...?
Reem

Alexandria, Egypt

#17 Jan 16, 2013
I've been taking visanne for 2.5 months now. I haven't got my period since i started it. Has anyone experienced the same thing? I also get the worst migraines ever, not all the time though, just occasionally. Otherwise i've been pain free.
I've had a lap about a year ago and was diagnosed with grade 3 endo.
Reem

Alexandria, Egypt

#18 Jan 16, 2013
Karen wrote:
<quoted text>
I've been on it for 5 weeks now... The night sweats started 2 weeks in... Do they go away...?
Yes i started getting night sweats first week, but soon disappeared. I've been on it for 10 weeks now. No more night sweats. Just terrible migraines.
Valerie

Riceville, Canada

#19 Feb 16, 2013
Karen wrote:
<quoted text>
I've been on it for 5 weeks now... The night sweats started 2 weeks in... Do they go away...?


I am looking forward in feeling better, but as I read it seems that some gain weight I find that I am chubby enough because of all the pain that I have. Hoping for the best. Wish me luck.
Cheryl

Three Hills, Canada

#20 Feb 22, 2013
kelly wrote:
I just started visanne about 3 weeks ago. I got my period 3 days after I started and it hasn't stopped yet. It is not heavy but am experiencing moderate spotting every day. This is the only side effect so far, has anyone else experienced this
I started visanne a couple of months ago and experienced the same. My period lasted 14 days (mostly spotting). Big problem for me: I started taking it after I ovulated and breast pain was amplified. It also didn't ease with my period.
I stopped taking it after about two weeks and waited for my next cycle. This month was much better, although I have been extremely tired and have had a slight headache for about as long as I have been taking the meds. It's only been a week so far, so will hang on and see how this pans out.
Gena

Berlin, Germany

#21 Apr 4, 2013
I have endometriosis stage 3 or 4, i"m not sure! I tried every medicine to stop my endo from growing every approx 2 yrs, but it keeps coming back. I had 3 Laparoscopies the last was 2 yrs ago, and now the endo is back again :(. My gyno suggested i try Visanne in order to control them b4 they grow and i'll have to undergo a 4th Lap :-/
So I started taking Visanne about a mnth ago. Side effects: minor headache, depression and my libido decreased a lot! I got my period few days later than its usual 28 days, but instead of it's usual 7 to 8 days, it is now 11 days and on going!! not so heavy, but also not just spotting! Is that really a period?!!

Judged:

112

43

1

Reply »
Report Abuse Judge it!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 27
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Endometriosis Discussions

Title Updated Last By Comments
Pelvic Pain After Laparoscopy? (Nov '11) Nov 23 ronda22 43
endometriosis and bowels? (Dec '11) Nov 21 Carrie 21
Endovan (Jun '10) Nov '16 Sonya 16
help with a question (Nov '15) Jul '16 Linda 2
Just diagnosed Jun '16 MelissaR 1
Specialist referral? Jun '16 Sarah 1
Endometriosis - natural home remedies (May '16) May '16 Emily76 1
More from around the web